Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Spotting after periods. Should I be concerned?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
I usually get my period for only 5 days and its XXXXXXX 3 days after my period and i am spoting red
Posted Mon, 18 Nov 2013 in Menstruation and Miscarriage
Answered by Dr. Arif N Khan 1 hour later
Brief Answer:
Kindly reply few questions.

Detailed Answer:
What you are facing is Post menstrual soptting or AUB-abnormal uterine bleeding, which needs evaluation. I need some more information so that I can come to a conclusion:
Are you sexually active?
Did you miss your periods?
Do you have any associated white vaginal discharge?
Please ask if you have more questions, and do write back with the answers so that I can guide you further.
Awaiting your response.

Above answer was peer-reviewed by
Follow-up: Spotting after periods. Should I be concerned? 41 minutes later
well I got my period last friday and it only usually last 5 days so Tuesday was the last day but I notice that every time I wipe ever since Wednesday I XXXXXXX spotting light red. I am mot sexually active I haven't miss a period and I have no discharge
Answered by Dr. Arif N Khan 5 hours later
Brief Answer:
Could be DUB

Detailed Answer:

After analyzing your history your problem, it seems to be DUB i.e DYSFUNCTIONAL UTERINE BLEEDING which occurs due to hormonal imbalance.

If this is your first episode I am not suggesting you any evaluation, but if this is repeat episodes I am suggesting you to undergo few minimum investigations i.e scan pelvis (to see if there is any problem with uterus or ovaries), thyroid function test (thyroid abnormalities can present with irregular bleeding) and haemologin (to rule out anaemia).

I recommend treatment after investigation and I use combined OC pills for my patients with similar episodes.

In short, you can wait for a few days more and I expect the spotting to stop. If symptoms persist or if the episodes recur subsequently, you are advised to seek medical attention.

Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor